# SDR SWIA200820354

- Difficulty date: October 31, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 16,818 hours, 12,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3780 - CRACK IN RIGHT SIDE REINFORCEMENT ANGLE BETWEEN STR 9 AND STR 12.  REPAIRED PER SB AND REO.
